DOI 10.1016/s0027-9684(15)31280-3
Rhabdomyolysis induced by simvastatin-fluconazole combination.
Аннотация
Rhabdomyolysis is a potential adverse consequence of statin therapy. Here, we report a patient with prostate cancer being treated with simvastatin who developed rhabdomyolysis after coadministration with fluconazole. The rhabdomyolysis promptly resolved after discontinuation of fluconazole, suggesting the possible role of drug interaction in the development of rhabdomyolysis with coadministration of the two medications. Both simvastatin and fluconazole were promptly discontinued, and the patient was admitted to the intensive care unit, where vigorous hydration along with urine alkalinization led to resolution of rhabdomyolysis. Since statins are commonly prescribed treatments for individuals with hyperlipidemia, caution is advised in coadministration with azoles such as fluconazole. Although supportive treatment remains the mainstay of therapy for patients with rhabdomyolysis, fatal consequences can arise from hyperkalemia, cardiac arrhythmia, renal failure and disseminated intravascular coagulation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.